Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the order of linear homogeneous groups


Author: H. F. Blichfeldt
Journal: Trans. Amer. Math. Soc. 4 (1903), 387-397
MSC: Primary 20G40
DOI: https://doi.org/10.1090/S0002-9947-1903-1500649-2
MathSciNet review: 1500649
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20G40

Retrieve articles in all journals with MSC: 20G40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1903-1500649-2
Article copyright: © Copyright 1903 American Mathematical Society